Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bobbi67

Face is burning!!!!

I've been using Benzaclin and Taz for the last week and just started minocycline. My face is burning now, especially near my eyes (I have a cyst near my eye that I put a dab on with a Q-tip). Is this normal and what can I put on my skin besides Cetaphil Cream? Will the burning eventually stop?

Share this post


Link to post
Share on other sites

Make sure you're using VERY LITTLE of the creams on your face. And keep it AWAY from your eyes (both of them).

You may want to stop using 1 of the 2 for a few weeks to see which it is that makes you feel the burning around your face.

From personal experiance with Tazorac Cream I put WAY to much on when I first got it and it made my face VERY dry and VERY red. A pea size drop is all you need for your WHOLE FACE! A little goes a very long way with Taz.

As for the Benz I would suggest using the common face washing technique that Dan talks about in his videos. When washing with Benz, make sure to wash quickly. You don't want the Benz to hang on your face for to long. Do a quick 10-20 second wash and then rinse quickly.

Also you might want to put Taz on everyother night rather than everyday. And make sure you're doing the doses correctly (i.e. - Putting Tazorac on at night, once a day and a small amount).

Good luck!

Share this post


Link to post
Share on other sites

Make sure you're using VERY LITTLE of the creams on your face. And keep it AWAY from your eyes (both of them).

You may want to stop using 1 of the 2 for a few weeks to see which it is that makes you feel the burning around your face.

From personal experiance with Tazorac Cream I put WAY to much on when I first got it and it made my face VERY dry and VERY red. A pea size drop is all you need for your WHOLE FACE! A little goes a very long way with Taz.

As for the Benz I would suggest using the common face washing technique that Dan talks about in his videos. When washing with Benz, make sure to wash quickly. You don't want the Benz to hang on your face for to long. Do a quick 10-20 second wash and then rinse quickly.

Also you might want to put Taz on everyother night rather than everyday. And make sure you're doing the doses correctly (i.e. - Putting Tazorac on at night, once a day and a small amount).

Good luck!

One of the cysts is near my eye so I need to put something there or it will never go away. I use a Q-tip to be sure it doesn't get in my eye. I'm using the Benzaclin cream, not the wash. I'll try using a little less though. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×